MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number SM-923
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the veterinary procedure (spay and neuter), the suture was broken.Another suture pack was opened to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20746317
Report Number9612501-2024-02962
Device Sequence Number12856382
Product Code GAM
UDI-Device Identifier10884521033320
UDI-Public10884521033320
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSM-923
Device Catalogue NumberSM-923
Device Lot NumberD4D2689FY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/21/2024
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown